# SDR SIMA201027001

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 23,431 hours, 20,609 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 80050701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4436 THE CREW REPORTED THAT UPON LEVELING OFF AT FLIGHT LEVEL 370 AT 215 KNOTS INDICATED AIRSPEED NOSE LANDING GEAR DOORS INADVERTENTLY OPENED.  SLOWED AIRCRAFT TO 185 KNOTS AND CYCLED LANDING GEAR.  THE GEAR CYCLED NORMALLY AND NOSE LANDING GEAR DOORS CLOSED.  THE CREW ELECTED TO RETURN TO BNA.  THE LANDING WAS NOT OVERWEIGHT AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SEQUENCE PROXIMITY SWITCH REF DATA EMB-135 AMM 32-61-01.  PERFORMED LANDING GEAR EXTENSION/ RETRACTION TEST IAW EMB-135 AMM 32-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
